# SDR ABXA050361

- Difficulty date: December 9, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 55,734 hours, 68,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142642
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FUSELAGE SKIN AT RIVET, STA 1041, LONGERON 17 RIGHT, BELOW LAP SEAM.  REPAIRED AREA IAW DC9 SRM 53-04.
